RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 25, Issue 6  


Isomorphisms of finite-dimensional nondegenerate monocomposition algebras
A. T. Gainov
801
Conjugacy problem for sets of integral matrices
R. A. Sarkisyan
811
An extension theorem for certain functional classes
M. V. Paukshto
825
Minimum modulus of a meromorphic function of slow growth
A. A. Gol'dberg
835
Boundary-value uniqueness theorems for analytic functions
E. P. Dolzhenko
845
Homotopic classification of noetherian systems of multidimensional bisingular integral operators
V. M. Deundyak
857
Regularization method for systems with a weak nonlinearity in the resonance case
S. A. Lomov, V. F. Safonov
871
Existence and uniqueness theorem for a solution of an ordinary differential equation in a locally convex space
V. A. Netes
891
Estimates of operator polynomials in symmetric spaces. Functional calculus for absolute contraction operators
V. V. Peller
899
Boundedness of vector-valued exterior measures
A. N. Sazhenkov
913
Realizability and finite validity of propositional formulas with restrictions on the occurrence of implication
D. P. Skvortsov
919
Number of the periodic points of a diffeomorphism
S. Yu. Pilyugin
933
Weight characteristics of a space with action of a compact group
V. V. Filippov
939
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019